# SDR 3WTR20210726

- Difficulty date: July 14, 2021
- Submitted: July 26, 2021
- Operation: General aviation
- Filed by: West Star Aviation, LLC, repair station 3WTR399B
- Aircraft: N304GV
- Make and model: Emb EMB-505
- Aircraft serial: 50500355
- Aircraft time: 3,963 hours, 3,234 cycles
- Engine: Pwc PW535E
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 50515135405
- Condition: Frayed
- Location: Lt Ailerons
- Part time: 3,963 hours, 3,234 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND BROKEN AILERON CABLE STRANDS ON LH AND RH WING CABLES, 2EA P/N 505-15135-405 WHILE PERFORMING DVI INSPECTION ON TASK CODE 27-11-02-002 FOR A 3200 HR/60 MONTH INSPECTION. THE CABLES HAVE NO INDICATION OF WEAR AND HAVE MULTIPLE STRANDS BROKEN ON THE UPPER SIDE OF THE CABLE LOCATED AT A PULLEY. THE LOCATION OF THE PULLEY IS FWD OF SPAR 1 AND RIB 14. THIS IS AN ABNORMAL DEFECT AND WAS ONLY DETECTED WITH A FLASHLIGHT AFTER CLEANING THE CABLES. STRANDS ARE BROKEN SMOOTH AND DO NOT CATCH A RAG WHEN WIPED. THE CABLES APPEAR TO BE BRITTLE AND INDIVIDUAL STRANDS HAVE BROKEN IN HALF. THIS CONDITION WAS FOUND IN BOTH WING LEADING EDGES AT A PULLEY THAT IS A VERY MINOR BEND. THIS IS THE SECOND AIRCRAFT FOUND WITH THIS CONDITION AND HAS BEEN REPORTED TO THE AIRCRAFT MANUFACTURER EMBRAER UNDER CASE NUMBER EEJ-04208814
